# SDR CA050818003

- Difficulty date: August 9, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 29,153 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Part time: 29,840 hours, 36,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ON FRONT PRESSURE BULKHEAD LT VERTICAL WEB, AT LT NOSE GEAR TRUNNION ATTACHMENT BRACKET TOP CENTER BOLT HOLE.
